My menstruation cycle is of 35 -40 days. My last period occurred from 3 rd Feb to 6 6th Feb. On 7 th Feb I had unprotected sex 6-7 times and took unwanted 72 tablet after 40 hour of unprotected sex. Today, on 15 th Feb I am bleeding slightly.
Is this period or a side effect of that pill or a sign of early pregnancy? Should I use pregnancy test kit? Pls doctor help me.
MBBS, DNB (Obstetrics and Gynecology), MD - Obstetrtics & Gynaecology
32 years experience
Ask Free Question
This is not sign of a pregnancy as you already had your last periods on 3rd feb. You need not do a pregnancy test.
5 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Sex Education treatment